On the Identification of the Pointwise Holder Exponent of the Generalized Multifractional Brownian Motion

Abstract : The Generalized Multifractal Brownian Motion (GMBM) is a continuous Gaussian process that extend the classical Fractional Brownian Motion (FBM) and Multifractal Brownian Motion (MBM). This work deals with the problem of identifying the pointwise Hölder functions H of the GMBM : While it does not seem easy to do so when H is an arbitrary liminf of continuous functions, we obtain below the following a priori unexpected result: as soon as the pointwise Hölder function of the GMBM belong to the first class of Baire it may be estimated almost surely at any point t. We also derive a CLT for our estimator. Thus, even very irregular variations of the Hölder regularity of the GMBM may be detected and estimated in practice. We illustrate our results on both simulated and real data.
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2004, 111 (1), pp.119-156. 〈10.1016/j.spa.2003.11.002〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00559108
Contributeur : Lisandro Fermin <>
Soumis le : mardi 15 mars 2011 - 17:36:23
Dernière modification le : jeudi 11 janvier 2018 - 06:12:21
Document(s) archivé(s) le : jeudi 16 juin 2011 - 02:21:37

Fichier

On-the-identification-of-the-p...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Antoine Ayache, Jacques Lévy Véhel. On the Identification of the Pointwise Holder Exponent of the Generalized Multifractional Brownian Motion. Stochastic Processes and their Applications, Elsevier, 2004, 111 (1), pp.119-156. 〈10.1016/j.spa.2003.11.002〉. 〈inria-00559108〉

Partager

Métriques

Consultations de la notice

184

Téléchargements de fichiers

113